| Model Number |
AZURION 3 M15 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system's suite computer was unable to boot.The device was outside of clinical use at the time of the event.No harm to the patient or user was reported.We are conservatively reporting this event as the investigation is ongoing.